# SDR C2XA01CL036

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CKE FLIGHT 3846 THE CREW REPORTED THE EMERGENCY LIGHT STRIP IN CABIN CENTER AISLE AT SEAT 5/6 IS INOPERATIVE.  MAINTENANCE RELEASED AIRCRAFT IAW MEL.33-50-00.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
